Article citationsMore>>

A. M. Wazwaz, “The Tanh Method for Travelling Wave Solutions of Nonlinear Equations,” Applied Mathematics and Computation, Vol. 154, No. 3, 2004, pp. 713-723. doi:10.1016/S0096-3003(03)00745-8

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
customer@scirp.org
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2022 Scientific Research Publishing Inc. All Rights Reserved.
Top